Posted by: Lily | 2009-01-27

antidepressants and weight gain

I have been taking cylift (20mg p/d) for over a year now and have subsequently gained 10 kg. Is there something else I can take? The weight gain and loss of libido is in turn making me feel more depressed.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

All antidepressants encourage weight gain in SOME people who take them, none do it in everyone. Diet and exercise still work. Most antidepressants cause loss of libido in SOME of those who take them, none do it in everyone, and some are unlikely to have this effect. These are among the factors your psychiatrist would take into account in selecting the right antidepressant for yo, and it is him you need to discuss this with, as he should know other relevant details about you and your depression, to help make the best recoomendation to you

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.